# SDR FXGA20140227001

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 36,900 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Part time: 36,900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WALK AROUND IN EMMONAK A FUEL LEAK WAS NOTED UNDER NR 2 NACELLE.  THE WING SKIN HAD CRACKED AT APPROXIMATELY WS 176L, INSIDE THE NR 2 NACELLE.  THE CRACK STARTS AT THE FRONT SPAR & GOES IN A STRAIGHT LINE AFT PAST STRINGER 19.
